MAUDE Adverse Event Report: ST PAUL PNEUPAC BABYPAC VENTILATOR WITH ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE

ST PAUL PNEUPAC BABYPAC VENTILATOR WITH ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 150003
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the reporter would like to send the device in for preventive maintenance and for repair for the alarm not going off when disconnected.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Email is: (b)(6), health effects codes updated.One device was returned for investigation.Visual inspection confirmed that the device was received in with a slight bow of the front panel on the left hand side of the manometer; gauge bezel is cracked.There are cracks on the top right corner of the housing, underneath the battery compartment, on the back of the housing, and on the gas/air supply indicators.External fittings are all corroded.Complaint is confirmed due to impact damages and device does not operate.No action taken, device has been deemed beyond economical repair due to extensive damage and obsolete parts needed to correct the reported problem.Device will be sent back to the customer unrepaired or scrapped on site.A device history (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.

Brand Name
PNEUPAC BABYPAC VENTILATOR WITH ALARMS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17433077
Report Number3012307300-2023-07632
Device Sequence Number20528051
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown